Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 70, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Oct 30, 2015, 3:51 PM EDT. It took effect at Oct 30, 2015, 8:00 PM EDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2015, 3:51 PM EDT (19:51 UTC)
- In effect from
- Oct 30, 2015, 8:00 PM EDT
- Expired
- Nov 1, 2015, 4:01 PM EST
- In force
- 45 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
183 WHUS73 KAPX 301951 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 351 PM EDT FRI OCT 30 2015 LMZ341-342-344>346-310400- /O.NEW.KAPX.SC.Y.0070.151031T0000Z-151101T0400Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 351 PM EDT FRI OCT 30 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT SATURDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
8 follow-up statements
916 WHUS73 KAPX 310303 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1103 PM EDT FRI OCT 30 2015 LMZ341-342-344>346-311115- /O.CON.KAPX.SC.Y.0070.000000T0000Z-151101T0400Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1103 PM EDT FRI OCT 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
854 WHUS73 KAPX 310743 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 343 AM EDT SAT OCT 31 2015 LMZ323-311545- /O.EXB.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 343 AM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-311545- /O.EXB.KAPX.SC.Y.0070.151031T1800Z-151101T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 343 AM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344>346-311545- /O.EXT.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 343 AM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
548 WHUS73 KAPX 311348 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 948 AM EDT SAT OCT 31 2015 LMZ323-341-342-344>346-312200- /O.CON.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 948 AM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-312200- /O.CON.KAPX.SC.Y.0070.151031T1800Z-151101T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 948 AM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
017 WHUS73 KAPX 311913 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 313 PM EDT SAT OCT 31 2015 LMZ323-341-342-344>346-011000- /O.CON.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 313 PM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-011000- /O.CON.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 313 PM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
630 WHUS73 KAPX 010308 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1108 PM EDT SAT OCT 31 2015 LMZ323-341-342-344>346-011115- /O.CON.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1108 PM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-011115- /O.CON.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1108 PM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
424 WHUS73 KAPX 010735 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 235 AM EST SUN NOV 1 2015 LMZ323-341-342-344>346-011545- /O.CON.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 235 AM EST SUN NOV 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-011545- /O.CON.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 235 AM EST SUN NOV 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
392 WHUS73 KAPX 011634 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1134 AM EST SUN NOV 1 2015 LMZ323-341-342-344>346-012200- /O.CON.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1134 AM EST SUN NOV 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-012200- /O.CON.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1134 AM EST SUN NOV 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
821 WHUS73 KAPX 012101 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 401 PM EST SUN NOV 1 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-012215- /O.CAN.KAPX.SC.Y.0070.000000T0000Z-151101T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 401 PM EST SUN NOV 1 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 3:32 PM EDT, 19 minutes earlier.
Area forecast discussion, Oct 30, 3:32 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
332 PM EDT FRI OCT 30 2015
.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 331 PM EDT FRI OCT 30 2015
...QUIET TONIGHT...RAIN RETURNS ON HALLOWEEN...
HIGH IMPACT WEATHER POTENTIAL: NONE.
LARGE EXPANSE OF HIGH PRESSURE IS CENTERED ACROSS OHIO WITH THE
SFC RIDGE AXIS EXTENDING UP THROUGH THE EASTERN HALF OF THE STATE.
LOW LEVEL MEAN FLOW HAS BEEN STEADILY BACKING TO SOUTHWEST TO THE
DAY. THERE HAS BEEN AND CONTINUES TO BE LIGHT/NUISANCE LAKE
INDUCED PRECIP SHOWING UP ON THE 88D...WHICH HAS WORKED UP INTO
THE TIP OF THE MITT WITH THE BACKING FLOW.
MEANWHILE...SUNSHINE HAS BEEN HARD TO COME BY AS EXPECTED. ARCING
BAND OF LOWER CLOUD COVER HAS BEEN STEADILY ADVANCING SW-NE UP
INTO THE REGION TODAY (ALSO ON THE BACKING FLOW)...AND WE/VE ALSO
SEEN A FLARE-UP OF DIURNAL CU IN AREAS THAT DID HAVE SOME SUN.
THERE ARE PEEKS AND PERIODS OF SUNSHINE ACROSS THE REGION...BUT
OVERALL CALL IN MOSTLY CLOUDY.
TONIGHT...ARCING BAND OF MOISTURE/LOWER CLOUD COVER WILL CONTINUE
TO ADVANCE THROUGH THE REGION THROUGH THE EVENING HOURS. WE MAY
SEE W-E IMPROVING SKY CONDITIONS LATER ON ONCE IT MOVES ON
THROUGH...ALTHOUGH HIGH CLOUD COVER WILL ALREADY BE SPREADING
INTO THE AREA BY THAT TIME.
THEN...DEEP SW FLOW/MOISTURE TAP AND STRONG UPPER JET STREAK
NOSES UP INTO THE GREAT LAKES DURING THE OVERNIGHT PERIOD...AHEAD
OF A FAIRLY DEEP UPPER LEVEL TROUGH AXIS STRETCHING THROUGH THE
PLAINS. BUT...FORECAST QG-ASCENT ACROSS THE GREAT LAKES IS NOT
TERRIBLY IMPRESSIVE...MOSTLY FOCUSED THROUGH THE MID AND LOWER
MISSISSIPPI VALLEY...AND NOT REALLY GETTING INTO OUR AREA UNTIL
LATE. THINK WE MIGHT SEE SOME LIGHTER RAIN SPREAD INTO THE
WESTERN PART OF THE CWA DURING THE OVERNIGHT...BUT WILL KEEP RAIN
CHANCES ON THE LOWER END OF THINGS.
&&
.SHORT TERM...(SATURDAY THROUGH MONDAY)
ISSUED AT 331 PM EDT FRI OCT 30 2015
HIGH IMPACT WEATHER POTENTIAL: WET WEATHER FOR TRICK-OR-TREATERS.
PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: SPLIT FLOW REGIME
REMAINS...WITH NORTHERN STREAM NOW RETREATING BACK NORTH...ALL-THE-
WHILE WELL ORGANIZED SOUTHERN STREAM FLOW CONTINUES ACROSS THE
DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS. PARTIAL PHASING
BETWEEN NORTHERN ENERGY ROTATING ACROSS THE HIGH PLAINS AND SOUTHERN
ENERGY ROTATING OUT OF THE SOUTHWEST LOOKS TO DRIVE A DECENT
HALLOWEEN RAIN EVENT ACROSS OUR AREA.
PRIMARY FORECAST CONCERNS/CHALLENGES: TEMPORAL AND SPATIAL
RESOLUTION OF SATURDAY'S RAIN.
DETAILS: DECENT SURGE OF WARM MOIST ADVECTION EXPECTED TO BE ONGOING
SATURDAY MORNING AS SYSTEM TAKES SHAPE TO OUR NORTHWEST. DEEP LAYER
DYNAMICS NOT OVERLY IMPRESSIVE...WITH OVERHEAD PLACEMENT OF UPPER
LEVEL JET CORE FAR FROM IDEAL. STILL...DECENT LOW LEVEL JET
DEVELOPMENT AND ATTENDANT MOISTURE ADVECTION (PRECIPITABLE WATER
VALUES UP NEAR THREE QUARTERS OF AN INCH) SHOULD BE MORE THAN ENOUGH
TO DRIVE AN AREA OF LIGHT/MODERATE RAIN UP AND THROUGH OUR AREA
SATURDAY INTO SATURDAY EVENING. PASSAGE OF MAIN MID LEVEL SUPPORT
AND EAST ADVANCE OF LOW LEVEL JET/MOISTURE ADVECTION PROCESSES
LIKELY TO PUT AN END TO THE WIDESPREAD RAIN LATER SATURDAY
NIGHT...LEAVING BEHIND SOME SCATTERED LIGHT ACTIVITY VIA OVERHEAD
TROUGH AND SOME POSSIBLE WEAK LAKE MOISTURE CONTRIBUTION.
SYNOPTIC SUPPORT AND ANY LAKE CONTRIBUTION IS QUICKLY LOST SUNDAY AS
SYSTEM PULLS EAST AND NEXT ROUND OF OFF THE DECK WAA COMMENCES.
CONFIDENCE NOT SO HIGH WITH REGARDS TO CLOUD TRENDS...ESPECIALLY
DURING THE MORNING...WITH HINTS STRENGTHENING INVERSION MAY ATTEMPT
TO TRAP LINGERING LOW LEVEL MOISTURE...HELPING LOCK IN A SHALLOW
STCU DECK. WILL CONTINUE TO PLAY IT CAUTIOUSLY OPTIMISTIC FOR
NOW...WITH PARTLY CLOUDY SKIES DEVELOPING BY MID MORNING THROUGH THE
AFTERNOON. MAIN STORY SUNDAY MIGHT AND MONDAY IS SLOWLY BUILDING MID
LEVEL HEIGHTS AND A WARMING THERMAL PROFILE. WEAK WAVE ROLLS ACROSS
ONTARIO MONDAY...DRAGGING A WEAKENING COLD FRONT INTO THE NORTHWEST
LAKES IN THE PROCESS. ANY APPRECIABLE DYNAMICS/MOISTURE CONVERGENCE
REMAINS REMOVED TO OUR NORTHWEST...SUGGESTING A MOSTLY DRY SUNDAY
NIGHT AND MONDAY. BIGGER STORY WILL BE TEMPERATURES...WITH THERMAL
PROGS AND STATISTICAL GUIDANCE ALL SUPPORTING HIGH TEMPERATURES
MONDAY RUNNING A GOOD 5 TO 10 DEGREES ABOVE NORMAL. THIS WILL ONLY
BE THE BEGINNING...WITH STRONG SUPPORT FOR WELL ABOVE NORMAL
TEMPERATURES TO CONTINUE THROUGH AT LEAST MID WEEK. ALL THAT GOOD
INFORMATION CAN BE FOUND IN THE LONG TERM SECTION BELOW.
&&
.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 331 PM EDT FRI OCT 30 2015
ZONAL FLOW PERSISTS ACROSS THE CENTRAL U.S. THROUGH MUCH OF THE NEXT
WORK WEEK. A COUPLE WEAK CLIPPERS CROSS THROUGH THE NORTHERN LAKES
EARLY ON...BUT SOME SLIGHT H5 RIDGING AROUND MID WEEK OUGHT TO
KEEP PRECIP CHANCES NORTH OF CWA. THE RIDGE SLIDES EAST ON THURSDAY...
AND SUCCUMBS TO A DEEPENING TROUGH APPROACHING FROM THE CENTRAL
PLAINS. 500MB JET LINES UP NICELY AHEAD OF TROUGH TO USHER IN PRE-
FRONTAL GULF MOISTURE TO END THE PERIOD ON A WET NOTE.
TEMPERATURES WILL REMAIN WELL ABOVE CLIMO THROUGH WEDNESDAY...COOLING
TO JUST ABOVE NORMS ON THURSDAY...AND FINALLY NEAR NORMAL BY THE
WEEKEND.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 125 PM EDT FRI OCT 30 2015
LARGELY BKN CLOUD COVER REMAINS ACROSS MUCH OF NRN LOWER MICHIGAN...
CIGS LARGELY VFR ALTHOUGH OCCASIONALLY DIPPING TO HIGH MVFR IN A
FEW LOCATIONS...AND WILL REMAIN IN PLACE THROUGH THIS EVENING.
LIGHT WINDS THIS AFTERNOON THROUGH TONIGHT. HOWEVER...STRONGER LOW
LEVEL FLOW DEVELOPS OFF THE SFC LATE TONIGHT AND MAY LEAD TO LLWS
CONDITIONS AT THE TERMINAL SITES.
ON SATURDAY...DEEP STRONG SW FLOW FURTHER DEVELOPS AHEAD OF LOW
PRESSURE ADVANCING THROUGH SOUTH-CENTRAL CANADA AND COLD FRONT
PRESSING THROUGH THE PLAINS. THIS WILL PULL AXIS OF DEEPER
MOISTURE/LOWERING CLOUD COVER AND RAINFALL INTO THE STATE THROUGH
THE DAY...WITH STEADIER RAINFALL ARRIVING AT THE TERMINAL SITES
LATE MORNING THROUGH EARLY AFTERNOON.
&&
.MARINE...
ISSUED AT 331 PM EDT FRI OCT 30 2015
SOUTHWEST FLOW INCREASES STEADILY TONIGHT WITH SOME GUSTS PUSHING
INTO SMALL CRAFT TERRITORY ON LAKE MICHIGAN. SW GUSTINESS THEN PERSISTS
THROUGH SATURDAY AND SATURDAY EVENING. THUS...PLAN TO HOIST SMALL
CRAFT ADVISORIES FOR THE NORTHWEST LOWER MICHIGAN NEARSHORE
ZONES...TONIGHT THROUGH SATURDAY EVENING. WINDS/WAVES WILL
DIMINISH A BIT HEADING INTO SUNDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT EDT
SATURDAY NIGHT FOR LMZ341-342-344>346.
LS...NONE.
&&
NEAR TERM...ADAM
SHORT TERM...MSB
LONG TERM...KAB
AVIATION...ADAM
MARINE...ADAMHazardous weather outlook, Oct 30, 3:29 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 329 PM EDT FRI OCT 30 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-311000- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 329 PM EDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.